Levetiracetam depression

Common Questions and Answers about Levetiracetam depression

keppra

Hi there. Levetiracetam or keppra can cause side effects like hair loss, pins and needles sensation, in the extremities, anxiety and psychiatric symptoms like irritability to depression, sleepiness, weakness, dizziness and infection. phenytoin produces horizontal gaze nystagmus, sedation, cerebellar ataxia and seizures. It can cause folic acid reduction predisposing to megaloblastic anemia, drug induced gingival enlargement, exfoliative dermatitis, drug induced lupus, etc.
Hi there, Levetiracetam is quite effective and has been associated with a greater than 50% seizure reduction .It has very few known serious adverse side effects, in contrast to other antiseizure medications, which may cause cardiopulmonary depression, arrhythmia, and coagulopathy. It is quite safe in treating neonatal seizures. For more queries and concerns contact his neurologist and clarify your doubts. Hope it helps. Good luck and regards!
Your friend has epilepsy as the major symptom from it and hence is on anticonvulsants. The last change of drug is keppra, or levetiracetam, whose known side effects are pins and needles sensations in the extremities, anxiety and depression, headache and nausea. You could take vitamin B6 supplement to ease off the psychiatric symptoms.
1)THIORIDAZINE, 2)LANSOPRAZOLE, 3)MONTELUKAST, 4)DIVALPROEXE, 5)ZONISAMIDE, 6)LEVETIRACETAM, 7)BUSPIRONE, 8)CELEBREX, 9)TOLTERODINE, 10)COLESTIPOL, 11)SUCRALFATE, 12)PROPANTHELINE BROMIDE, 13)SYMBICORT INHALER, 14)DUO-NEB NEBULIZER SOLUTIONS, 15)PROCTOSOL CREAM.
When did the sexual problems start. was it before or after starting your medication? These meds may be causing the problem. I did look them up and there was not anything in the side effects category that mentioned this problem. But, these meds can be very sedating and they do work on the central nervous system. I take it your using them to control seizures? The Phenobarbital has a very long half life, meaning it stays in the system for a long time. Your taking a pretty high dose.
Of your patients, what percentage complain about their moods of depression, hostility, aggression, infection, etc.? Also, what percentage say their moods are actually smoother with keppra? I very much appreciate reading your responses to all four questions. Thanks so much.
I know that Vitamin H is supposed to help with anxiety and depression, but I wasn't drinking water like I should have been and I know Biotin is water-soluble and since I have been out of school for the summer I am not as active. I know someone may say that water and lack of activity may be the cause, but they have never ever been before.
As a general trend, all the anticonvulsant (anti-epileptic) drugs are used as treatment for bipolar disorder. Levetiracetam (Keppra) is no exception. At the same time, it is known to induce depression. It varies in different individual. The lowest effective dose can be calculated at the dose of 20mg/kg.
I'm doing well and feel that I'm getting my anxiety and depression under control. My question is this...In mid-August I I woke up in the middle of the night with sharp pins and needles in the right arm, mild numbness in this arm, and numbness around my mouth. I asked my Psychiatrist if this could be due to the recent increase in Prozac and she said that it's a possability but I should see my GP to rule out any medical problems.
Hey. When you get the answer to your question would you pass it on? Lamactil has done as much to clear up my suicidal ideations as it has to clear up my acne. If I spent half as much time putting my brain to use to cure cancer as I do dwelling on improving the right plan to end my life I might be a better nut. I only am on 100mg and I had to work up to that for a month doing complicated mathmatical equations to get here. Now, despite all the hype, I feel no better.
I started on a low dose of zoloft about a month ago (postpartum depression) but am not on any other medications. I am very rarely on the computer (for those who are wondering if their laptops are the cause) and had not been on it for almost two weeks when this began; so for me this does not seem to be related. (I am even writing this via cell phone). We have a very "green" household. Green cleaners & I use vinegar in lieu of fabric softener.
After success with that (no more clusters!), we added another med, Levetiracetam. Both are anticonvulsants commonly used to treat Epilepsy in humans, with great success. She has been on 1/4 dose of Pheno for the last week, without a seizure, and we hope to have her completely off within the next couple days. She has completely changed without the Pheno, she is energetic, focused, happy, bouncing off the walls.
MedHelp Health Answers